Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Geometric extensions of many-particle Hardy inequalities
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0003-3456-5846
2015 (English)In: Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, E-ISSN 1751-8121, Vol. 48, no 17, 175203Article in journal (Refereed) Published
Abstract [en]

Certain many-particle Hardy inequalities are derived in a simple and systematic way using the so-called ground state representation for the Laplacian on a subdomain of R^n. This includes geometric extensions of the standard Hardy inequalities to involve volumes of simplices spanned by a subset of points. Clifford/multilinear algebra is employed to simplify geometric computations. These results and the techniques involved are relevant for classes of exactly solvable quantum systems such as the Calogero-Sutherland models and their higher-dimensional generalizations, as well as for membrane matrix models, and models of more complicated particle interactions of geometric character.

Place, publisher, year, edition, pages
Institute of Physics Publishing (IOPP), 2015. Vol. 48, no 17, 175203
Keyword [en]
uncertainty principle, many-body interactions, Hardy inequality, Calogero-Sutherland models, Clifford algebra
National Category
Mathematical Analysis
Research subject
Mathematics; Physics
Identifiers
URN: urn:nbn:se:kth:diva-163789DOI: 10.1088/1751-8113/48/17/175203ISI: 000352358100005Scopus ID: 2-s2.0-84928895604OAI: oai:DiVA.org:kth-163789DiVA: diva2:802336
Note

QC 20150518

Available from: 2015-04-12 Created: 2015-04-12 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopushttp://stacks.iop.org/1751-8121/48/i=17/a=175203

Authority records BETA

Lundholm, Douglas

Search in DiVA

By author/editor
Lundholm, Douglas
By organisation
Mathematics (Div.)
In the same journal
Journal of Physics A: Mathematical and Theoretical
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 81 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf